Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

someonegood12

Member
  • Posts

    39
  • Joined

  • Last visited

Reputation

3 Neutral

Recent Profile Visitors

864 profile views
  1. none of us here are doctors but I would personally say go for it if your doctor reccomends it.
  2. I have cystic acne, very much worse than hers, and I also have been on around 7 rounds of antibiotics, and countless topicals. As you say, nothing really worked for longer than a month, and for cystic acne I believe this is normal. In my opinion there are four options. The first one is to deal with the acne. The second is to go on an extreme dietary change (no carbs/sugars). Third choice is finding the right regimen of benzoyl peroxide/antibiotics that can repress it until she hopefully grows ou
  3. interesting, so some people really do take care of it longterm w/ antibiotics? cystic that is
  4. Ya, for me personally I don't feel too much different. I think I'm more irritatable possibly because I get pissed when I drive more than usual lol, but I think some of the hype is because a politicians son killed himself and I believe he was prescribed but not even taking accutane. Also a lot of people who have acne serious enough to take accutane are already sad because they have bad acne. I have also read that accutane can lower your serotonin levels, but your doctor would know best. I don't w
  5. Good to hear it worked out for you, just something to consider though. You might feel silly if you go through a whole course of accutane when all you needed to do was get on birth control. Since you haven't tried it and it is often effective, it might be worth a shot to just take birth control for a few weeks and see if you notice anything. You have to take birth control on accutane anyways so you could just wait a few weeks before taking the accutane and see how that works. I just say t
  6. yes and yes, but what I'm confused about is how a doctor directly benefits from prescribing me crap that won't actually work? I mean the money from the drugs will go directly to the pharmaceutical company... Unless I will keep coming back to visit the doctor because it doesn't work? And so these pharmaceutical companies pay people off to get good word on their drugs to make them the standard treatment? then doctors are prescribing it because they are just trained to prescribe things based on m
  7. When I was in high school I went to a doctor to fix my skin issues. I had cystic acne, and he prescribed me antibiotics. Antibiotics obviously aren't powerful enough to cure cystic acne. The best it can do is repress it for a short duration (based on my knowledge). Like why couldn't he have told me that my problem will not be resolved by simple means and that the best chance was to take accutane way back then? No, instead I had to learn this on my own through multiple more years of coping with a
  8. I have red bumps and raised dry patches on my upper arms, right on my giant powerful bulging biceps. I just put some lotion on that shit and it goes away.
  9. yes, I have been on it for like 10 weeks and I'm healing now but still breaking out as well. I have heard that it usually stays the same or gets worse for the first 2 months, heals mostly in months 3 and 4, and then the rest is just overkill to get yourself up the cumulative dosage. This is not true for everyone, but is a common path. To answer your question, it is normal to break out more before you get better. Your skin is purging from the accutane.
  10. At the moment no, I am on accutane though. Starting tomorrow I am getting back on bactrim, my Derm said I have a bacterial thing that she sees like once every three or four years? So, I guess the accutane is almost to the point where it stopped all my acne but I still have a bacterial thing causing a different time of inflammation. My guess is that the bactrim and the accutane will make me clear and then when I get off the bactrim I'll still be dealing with this rare bacterial thing.
  11. I would say its gotten a little better, I still am pretty confident that I look worse than whan I started because all that acne I got when I started just turned red and flat and is chillin. I keep getting my dose bumped so every time my body starts to adjust to the dose and heal it gets bumped up and breaks out again. Im on 80 now so there is so much accutane in me I feel it should be rapidly improving shortly. I don't ever look at it because it is always worse than I expect and I get sad but it
  12. I am on 80mg a day at 75kilos. I have been noticing many side effects since day one and I want to discuss here before with my derm. I normally can do like 60 pushups pre-tane or so and the other day I could only do like 25. My muscles seem to stay sore longer, as well as knee and lowerback aches. I notice my hair falls out more and im always tired. I would rather discuss here so I will know the outcome of what I say to my derm. Of course my overall health and safety are more important than bei
  13. For me my acne always came back worse than I started with after a course of antibiotics. Didnt take more than maybe 2 weeks before it was back full blown. Frusterating that all these doctors ever did for me was put me on more/different antibiotics.... They didn't keep it very one hunna. Should have just said it how it is, antibiotics are ineffective for people with cystic acne in the long term.
×